# SDR 06FDEA0156

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 352
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS A CRACK AT FASTENER HOLE AT BS 352, RBL 18, WL 145.  REPAIRED CRACK PER ER 06-1285 AND FED EX EA 7-5330-96592.
